Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

Volume & Issue: Volume 11, Issue 4, Autumn 2021, Pages 611-760 
Number of Articles: 12

(F_p^m(F_p^m+uF_p^m)-Additive skew cyclic codes of length 2p^s

Pages 626-638

10.22055/jamm.2021.36684.1900

Saeid bagheri, Roghayeh Mohammadi Hesari, Hamed Rezaei, Rashid Rezaei, Karim Samei

On continuous functions on LG-topology

Pages 666-678

10.22055/jamm.2021.38159.1952

Mehdi Badie, Ali Shahidikia, Hossein Kasiri

Investigation of mathematical model of human liver by Caputo fractional derivative approach

Pages 750-760

10.22055/jamm.2022.37102.1918

Mehdi Shabibi, Zohreh Zeinalabedini Charandabi, Hakimeh Mohammadi, Shahram Rezapour